The ABC Homeopathy Forum
Is there any medicine with no side effect to cure the effects of over masturbation?Please help me.Hi,i'm 22 yrs and I have been masturbating for the past 7 yrs till I some signs of the effect of over masturbation such as seminal leakage,back ache,pains in my testicles and fatigue.Please is there any medicine with no side effect to cure my problem cos this is getting me really worried.
Chief_123 on 2013-03-28
This is just a forum. Assume posts are not from medical professionals.
Take Staphysagria 30, 4 pills ,daily one dose in morning and another at a bed time for 7 days and report.
paraman 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.